Skip to Content

benztropine side effects,could it cause stomach and back pain?

Responses (1)

Marvell 14 Jul 2009

Severe stomach pain is stated as a serious side effect of benztropine, and although back pain is not stated as a side effect it may be related if the pain came on after you started taking benztropine.

The other side effects of benztropine are stated below.

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using benztropine and call your doctor at once if you have a serious side effect such as:
high fever; headache, dizziness, weakness, and hot dry skin with no sweating; feeling like you might pass out; severe stomach pain; chest pain, fast or uneven heart rate; painful or difficult swallowing; impotence, trouble having an orgasm; urination problems; changes in your vision; or confusion, unusual thoughts or behavior, hallucinations.

Less serious side effects may include:
drowsiness; feeling nervous; nausea, vomiting, constipation; dry mouth, nose, or throat; decreased sweating; blurred vision, increased sensitivity to light; or warmth, redness, or tingly feeling under your skin.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect.

https://www.drugs.com/mtm/benztropine.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions